# SDR AALA20100808LGA01

- Difficulty date: August 8, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N672AA
- Make and model: Boeing 757223
- Aircraft serial: 25337
- Aircraft time: 58,309 hours, 20,301 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY EVACUATION AURAL WARNING DEVICE WILL NOT TEST.  RESET SYSTEM CIRCUIT BREAKER.  OPS CHECKED NORMAL.
